# SDR AALA201904243001

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,037 hours, 2,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Falshlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS 2L DOOR FWD ATTENDED SEAT EMERGENCY FLASHLIGHT INOP. REMOVED & REPLACED BATTERY IN EMERGENCY FLASH LIGHT AT 2L DOOR FLIGHT ATTENDED SEAT. OPS CHECK IS GOOD IAW AMM 25-64-01-960-802.
